Some gamma function inequalities occurring in probability theory

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    By utilizing some basic analytical techniques, the authors establish some new Gamma function inequalities occurring in the study of Probability Theory.


  • Keywords


    Gamma function; Completely monotonic function; Inequality.

  • References


      [1] CP. Chen and F. Qi, Logarithmically completely monotonic functions relating to the gamma function, J. Math. Anal. Appl, 321 (2006), 405-411.

      [2] C. H. Kimberling, A Probabilistic Interpretation of Complete Monotonicity, Aequationes Math., 10 (1974), 152-164.

      [3] 65th William Lowell Putnam Mathematical Competition: December 4, 2004, Available online at: http://kskedlaya.org/putnam-archive/2004.pdf, (Date Accessed: 01st Dec, 2014).

      [4] V. Krasniqi, T. Mansour and A. Sh. Shabani, Some monotonicity properties and inequalities for and functions, Mathematical Communications, 15(2) (2010), 365-376.

      [5] M. Merkle, Completely Monotone Functions: A Digest, Analytic Number Theory, Approximation Theory, and Special Functions, (2014), 347-364.

      [6] F. Qi and QM Luo, Complete monotonicity of a function involving the gamma function and applications, Periodica Mathematica Hungarica, 69(2) (2014), 159-169.


 

View

Download

Article ID: 4319
 
DOI: 10.14419/gjma.v3i2.4319




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.